# SDR CALA2009020200075

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 26,554 hours, 8,051 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 8082
- Condition: Corroded
- Location: Te Flap
- Part time: 26,552 hours, 8,050 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH DURING FLAP EXTENSION THE FLAPS STOPPED AT AROUND 1 WITH A SLIGHT ASYMMETRY AND WOULD NOT EXTEND FURTHER.  FOLLOWED PROCEDURES WHICH CALLED FOR USE OF ALTERNATE FLAP EXTENSION TO 15.  REMOVED AND REPLACED NR 3 SKEW SENSOR AND CONNECTOR PER MM 27-59-01-400-803, MM 27-59-00-730-8 01.  OPERATIONAL CHECKS GOOD.
